| Model Number |
434901 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The pk papyrus covered stent system was selected for treatment of a type iii cs/iv perforation in the mid rca.Initial results looked good with timi flow 3.However, over time post-procedure it appeared that the vessel was draining into the right atrium.No additional intervention was performed.The hospitalization was prolonged 2 days.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form) was reviewed to establish whether a device deficiency contributed to this event.The review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the outcome as device related but not procedure related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.